# SDR UIEA2020042800905

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Dented
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 ENG TURBINE EXHAUST SLEEVE FOUND 4EA DENT AT 8 O/C, 10 O/C, 2 O/C, 4 O/C POSITION.( NO. 2 ENG TURBINE EXHAUST SLEEVE 2 O/C DENT AREA REPAIRED IAW RI-78-11-14012 REV. A. #4 O/C, 8 O/C, 10 O/C DENT AREA REPAIRED IAW SRM 54-41-30-1A-1. )
